Anaflam Ibuprofen 400mg,
Anaflam Ibuprofen 100mg,
Anaflam from Alb. David contains Paracetamol + Ibuprofen
*All the prices in INR
You will hear from us only if the bid amount matches the minimum threshold and intended usage match our vision. You can resubmit another bid.